# SDR UIEA2023042000377

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N5153A
- Make and model: Boeing 737-83N
- Aircraft serial: 32884
- Aircraft time: 55,690 hours, 30,247 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO COMPT. STRINGER 26L BETWEEN BS 500B AND BS 500G WITH CORROSION.NOTE: WHEN PERFORMED ACCESS WITH NRI 1-127 WAS DETECTED.( REPAIRED FUSELAGE STRINGER 26LH BETWEEN BS485.25 AND BS500H+14.625 I/A/W B737 BCF SRM 53-00-03-2R-1 REPAIR 1 PARAG 4 FIG 205 )
